# SDR AALA201704269001

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 8,357 hours, 3,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 20C EMERGENCY LIGHT DOESN’T WORK. SECURED CONNECTOR AT LIGHT ASSEMBLY UNDER SEAT 20C PER AMM 33-51-00.
